Our expert says:
It is possible that you may have been one the individuals who benefited weight-wise from the pill and now that you don't take it any more, this could be influencing your weight. According to the package inserts for most contraceptive pills some women experience weight gain when they take the pills while others lose weight. This is an individual reaction. Check out the slimming diets on this Website by clicking on "Diet" at the top of this page and then on 'Weight loss' and see if you are not perhaps eating too much food so that your energy intake is still too high to lose despite the fact that all the foods you eat are healthy. Then there is the problem of physical activity. To promote weightloss you really need to do 30 or more minutes of aerobic exercise like skipping, brisk walking or swimming or cycling to stimulate your metabolism. Select the type of exercise that you feel you could handle and start slowly and then build up to how long and hard you exercise as you get fitter.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.